Alert archive / Wisconsin / Flash Flood Watches in 2018
Flash Flood Watch 7, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood watch at Oct 4, 2018, 1:58 PM CDT for Crawford County, Grant County, Richland County, Wisconsin; Clayton County, Fayette County, Iowa. It took effect at Oct 5, 2018, 7:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2018, 1:58 PM CDT (18:58 UTC)
- In effect from
- Oct 5, 2018, 7:00 PM CDT
- Expired
- Oct 6, 2018, 4:41 AM CDT
- In force
- 10 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
Counties Clayton County, IA, Fayette County, IA, Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 88 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
664 WGUS63 KARX 041858 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service La Crosse WI 158 PM CDT Thu Oct 4 2018 ...Flash Flood Watch for Friday Night into Saturday Morning... .A band of showers and scattered storms will move through the area tonight and Friday morning. This rain will further saturate already wet soils. From Friday night into Saturday morning, another band of heavy rain will move across the region. This band will produce 1 to 2 inches with locally higher amounts across portions of northeast Iowa and southwest Wisconsin. With already wet soils, much of this rain will run off into rivers and streams which may result in flash flooding and mud slides. With the heaviest rain expected on Friday night, it will make it difficult to tell whether roads are flooded. Do not cross areas where water covers the road. IAZ029-030-WIZ054-055-061-050300- /O.NEW.KARX.FF.A.0007.181006T0000Z-181006T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette-Clayton-Crawford-Richland-Grant- Including the cities of Oelwein, Elkader, Prairie Du Chien, Richland Center, and Platteville 158 PM CDT Thu Oct 4 2018 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... The National Weather Service in La Crosse has issued a * Flash Flood Watch for portions of northeast Iowa and southwest Wisconsin, including the following areas, in northeast Iowa, Clayton and Fayette. In southwest Wisconsin, Crawford, Grant, and Richland. * From Friday evening through Saturday afternoon * Heavy rainfall of 1 to 2 inches, locally higher amounts possible. Widespread flooding is possible. The bulk of the rain will fall on Friday night. * If flooding occurs, seek higher ground. Also NEVER cross a flooded road. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
6 follow-up statements
885 WGUS63 KARX 050032 FFAARX Flood Watch National Weather Service La Crosse WI 732 PM CDT Thu Oct 4 2018 ...Flash Flood Watch for Friday Night into Saturday Morning... .A band of showers and scattered storms will move through the area tonight and Friday morning. This rain will further saturate already wet soils. From Friday night into Saturday morning, another band of heavy rain will move across the region. This band will produce 1 to 2 inches with locally higher amounts across portions of northeast Iowa and southwest Wisconsin. With already wet soils, much of this rain will run off into rivers and streams which may result in flash flooding and mud slides. There are still some questions about exactly where the heaviest rain will set up across the area. Please pay close attention to the latest forecasts. With the heaviest rain expected on Friday night, it will make it difficult to tell whether roads are flooded. Do not cross areas where water covers the road. IAZ029-030-WIZ054-055-061-051200- /O.CON.KARX.FF.A.0007.181006T0000Z-181006T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette-Clayton-Crawford-Richland-Grant- Including the cities of Oelwein, Elkader, Prairie Du Chien, Richland Center, and Platteville 732 PM CDT Thu Oct 4 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... The Flash Flood Watch continues for * Portions of northeast Iowa and southwest Wisconsin, including the following areas, in northeast Iowa, Clayton and Fayette. In southwest Wisconsin, Crawford, Grant, and Richland. * From Friday evening through Saturday afternoon * Heavy rainfall of 1 to 2 inches, locally higher amounts possible. Widespread flooding is possible. The bulk of the rain will fall on Friday night. * If flooding occurs, seek higher ground. Also NEVER cross a flooded road. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Lawrence
837 WGUS63 KARX 050850 FFAARX Flood Watch National Weather Service La Crosse WI 350 AM CDT Fri Oct 5 2018 ...Heavy Rain Possible Tonight, Into Saturday... .Another round of rain with a few thunderstorms is expected later this afternoon, persisting into Saturday morning. The rain could be heavy at times, more so tonight. 1 to locally 2 inches are expected for portions of northeast Iowa and southwest Wisconsin. With already wet soils, much of this rain will run off into rivers and streams which may result in flash flooding and mud slides. In addition, with the heaviest rain falling tonight, it will make it difficult to tell whether roads are flooded. Do not cross areas where water covers the road. There are still some questions about where the heaviest rain will set up across the area. Please pay close attention to the latest forecasts. IAZ029-030-WIZ054-055-061-051700- /O.CON.KARX.FF.A.0007.181006T0000Z-181006T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette-Clayton-Crawford-Richland-Grant- Including the cities of Oelwein, Elkader, Prairie Du Chien, Richland Center, and Platteville 350 AM CDT Fri Oct 5 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... The Flash Flood Watch continues for * Portions of northeast Iowa and southwest Wisconsin, including the following areas, in northeast Iowa, Clayton and Fayette. In southwest Wisconsin, Crawford, Grant, and Richland. * From this evening through Saturday afternoon * Heavy rainfall of 1 to locally 2 inches possible. Widespread flooding could occur. The bulk of the rain will fall tonight. * If flooding occurs, seek higher ground. Also NEVER cross a flooded road. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && Rieck $$
663 WGUS63 KARX 051618 FFAARX Flood Watch National Weather Service La Crosse WI 1118 AM CDT Fri Oct 5 2018 ...Heavy Rain Possible Tonight and Saturday Morning... .Another round of rain with a few thunderstorms is expected tonight and Saturday morning. The heaviest rain will occur from this evening into the early overnight. Rainfall totals of 1 to locally 2 inches are expected for portions of northeast Iowa and southwest Wisconsin. With already wet soils, much of this rain will run off into rivers and streams which may result in flash flooding. With the heaviest rain falling at night, it will make it difficult to tell whether roads are flooded or could be potentially blocked by mud slides. Do not cross areas where water covers the road. There is still some uncertainty on where the heaviest rain will fall. There is a potential that the axis of heavy rain could shift south of the area. Please pay close attention to the latest forecasts. IAZ029-030-WIZ054-055-061-060030- /O.CON.KARX.FF.A.0007.181006T0000Z-181006T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette-Clayton-Crawford-Richland-Grant- Including the cities of Oelwein, Elkader, Prairie Du Chien, Richland Center, and Platteville 1118 AM CDT Fri Oct 5 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 1 PM SATURDAY... The Flash Flood Watch continues for * Portions of northeast Iowa and southwest Wisconsin, including the following areas, in northeast Iowa, Clayton and Fayette. In southwest Wisconsin, Crawford, Grant, and Richland. * From 7 PM CDT this evening through 1 PM Saturday. * Heavy rainfall of 1 to locally 2 inches possible. Widespread flooding could occur. The bulk of the rain will fall tonight. * If flooding occurs, seek higher ground. Also NEVER cross a flooded road. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Boyne
901 WGUS63 KARX 051945 FFAARX Flood Watch National Weather Service La Crosse WI 245 PM CDT Fri Oct 5 2018 ...Heavy Rain Possible into Saturday Morning... .Another round of rain with a few thunderstorms is expected into Saturday morning. The heaviest rain will occur from this evening into the early overnight. Rainfall totals of 1 to locally 2 inches are expected for portions of northeast Iowa and southwest Wisconsin. With already wet soils, much of this rain will run off into rivers and streams which may result in flash flooding. With the heaviest rain falling at night, it will make it difficult to tell whether roads are flooded or could be potentially blocked by mud slides. Do not cross areas where water covers the road. There continues to be some uncertainty on where the heaviest rain will fall. There is a potential that the axis of heavy rain could shift south of the area. Prepare to seek higher ground if a warning is issued. IAZ029-030-WIZ054-055-061-060345- /O.CON.KARX.FF.A.0007.181006T0000Z-181006T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette-Clayton-Crawford-Richland-Grant- Including the cities of Oelwein, Elkader, Prairie Du Chien, Richland Center, and Platteville 245 PM CDT Fri Oct 5 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 1 PM Saturday... The Flash Flood Watch continues for * Portions of northeast Iowa and southwest Wisconsin, including the following areas, in northeast Iowa, Clayton and Fayette. In southwest Wisconsin, Crawford, Grant, and Richland. * From 7 PM CDT this evening through 1 PM Saturday. * Heavy rainfall of 1 to locally 2 inches possible. Widespread flooding could occur. The bulk of the rain is expected from this evening into the early overnight. * If flooding occurs, seek higher ground. Also NEVER cross a flooded road. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Boyne
035 WGUS63 KARX 060203 FFAARX Flood Watch National Weather Service La Crosse WI 903 PM CDT Fri Oct 5 2018 ...Heavy Rain Possible into Saturday Morning... .Another round of rain will work across the area overnight, possibly heavy at times. The greatest risk for heavy rain will be across Clayton and Grant Counties, where local amounts of 1 to 2 inches are possible. However, the potential does exist for the heaviest rain to slide south of this area overnight. Still, remain alert to the possibility of flooding if heavy rains develop. IAZ029-WIZ054-055-060315- /O.CAN.KARX.FF.A.0007.000000T0000Z-181006T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette-Crawford-Richland- Including the cities of Oelwein, Prairie Du Chien, and Richland Center 903 PM CDT Fri Oct 5 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northeast Iowa and southwest Wisconsin has been cancelled. The risk for heavy rainfall has diminished overnight. $$ IAZ030-WIZ061-061200- /O.CON.KARX.FF.A.0007.000000T0000Z-181006T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Clayton-Grant- Including the cities of Elkader and Platteville 903 PM CDT Fri Oct 5 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... The Flash Flood Watch continues for * Clayton County, Iowa and Grant County, Wisconsin * Through Saturday afternoon * Heavy rainfall of 1 to locally 2 inches is possible overnight. If those amounts are seen, flash flooding could develop. Remain alert overnight. * If flooding occurs, seek higher ground. NEVER drive through flooded areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. Monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Lawrence
934 WGUS63 KARX 060941 FFAARX Flood Watch National Weather Service La Crosse WI 441 AM CDT Sat Oct 6 2018 ...Flash Flooding Threat Has Passed... .Most of the heavy, flooding rains fell south of the area overnight. Although light rain will continue into the early morning hours, the flash flooding threat has ended. Therefore, the flash flood watch has been cancelled. IAZ030-WIZ061-061045- /O.CAN.KARX.FF.A.0007.000000T0000Z-181006T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Clayton-Grant- Including the cities of Elkader and Platteville 441 AM CDT Sat Oct 6 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northeast Iowa and southwest Wisconsin has been cancelled. $$ Baumgardt
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Oct 4, 12:48 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Oct 4, 12:48 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 1248 PM CDT Thu Oct 4 2018 .SHORT TERM...(Today and tonight) Issued at 325 AM CDT Thu Oct 4 2018 Main short-term fcst concerns are the much cooler temps today then quickly returning rains chances tonight. Data analysis at 06z had the strong cold front that was returning autumn to the region was already crossing Lk MI and pushing south across IL/MO. The strong/gusty NW winds behind the front were already diminishing as the pressure rise, cold advection and downward flux of momentum were weakening. Temps continue to quickly fall across the area. After highs in the 80s for much of the area late Wed afternoon, temps in the upper 30s were already knocking at the door on the NW side of the fcst area. Model runs of 04.00z initialized well. Solutions remain similar with shortwave ridging to quickly move across the region today then for the next stronger bundle of shortwave energy in the SW flow aloft to lift into IA/MN/WI tonight. Short-term fcst confidence is generally good this cycle. For the short-term, the brisk NW winds continue to quickly diminish early this morning as the gradient relaxes and the strong pressure rise/subsidence weakens and moves east of the area. By mid-day, winds to be rather light as the sfc-850mb ridge axis moves across MN/WI. A reasonable amount of sunshine expected, at least thru mid day as the lower level anti-cyclonic flow out of the high keeps the strato-cu to a minimum. However, the sunshine does not look to last thru the day as weak shortwave energy thru the SW flow is progged to quickly spread some lift and moisture in the 600-400mb layer NE and across the region this afternoon. per model soundings, diurnal mixing appears limited to about 900mb, with mixed 925mb temps supporting highs in the low-mid 50s. Moisture continues to deepen tonight as the stronger shortwave lifts toward/into the region. PW values over the area by later tonight rise to above an inch. Much of this moisture is above 700mb thru the evening then above 850mb overnight. Lift progged to be more moderate and mid/upper level, while MUCAPE remains quite small or non- existent across the area. Will keep TSRA mention to a minimum tonight. Stronger moisture transport tonight is more in the 700mb layer until it lowers into the 900-700mb layer closer to Fri morning. All this plus some increase of mid level flow to keep mainly SHRA progressive and rainfall amounts thru 12z Fri on the lighter side. .LONG TERM...(Friday through Wednesday) Issued at 325 AM CDT Thu Oct 4 2018 For Friday thru Saturday night: main fcst concerns are SHRA/TSRA chances thru the period and potential for heavy rain centered on Fri night. 04.00z models in decent agreement for one shortwave to barely clear the region Fir morning before the next one thru the flow is taking aim at MN/IA/WI for later Fri/Fri night. Flow to then buckle/hgts rise ahead of longwave troughing deepening over the western CONUS Sat/Sat night. Fcst confidence for Fri thru Sat night is average to good. Passing shortwave Fri morning takes the bulk of the moisture above 700mb with it, but sfc-700mb layer is left rather moist with continuing weak-mdt lower level thermo-dynamic forcing in the layer. More of a drizzle signal much of Fri but will leave precip mention as the SHRA chances. MUCAPE is progged to increase into the 250 j/kg range across the south end of the fcst area Fri afternoon as lower level thermo-dynamic forcing starts to increase ahead of the next stronger shortwave coming quickly across the northern plains. Continued with some TSRA chances across the south half of the fcst area Fri afternoon. Stronger 850-700mb moisture transport spreads across the SE portions of the fcst area Fri night with approach/ passage of the shortwave and an increase of lower-mid level F-gen convergence. Moisture transport pulls an airmass with PW values of 1.5 to 2 inches into the SE end of the fcst area Fri night. Models a bit at odds with timing/placement but potential for locally heavy rains somewhere across the SE 1/3 to 1/2 Fri night. Even with some model detail differences, rain chances in the 70-90+% range over the SE 2/3 of the fcst area Fri night look good. Passing shortwave and sfc wave/front shunt the bulk of the moisture transport south of the fcst area for Sat/Sat night with another cool/dry Can high to build in. Much of the area looking to catch a break from the rain chances Sat/Sat night. For Sunday thru Wednesday (days 4 to 7): main fcst concerns this period are SHRA/TSRA chances and heavy rain/flooding threat later Sunday thru Tue night. Medium range model runs of 04.00z maintain reasonable agreement as strong/deep longwave troughing remains nearly stationary over the western half of the CONUS, setting up nearly meridional flow aloft thru the mid/upper MS river valley. Plenty of detail differences as usual in a day 4-7 period, but overall fcst confidence for Sun-Wed is average to good this cycle. This period continues to set up with rather high SHRA/TSRA chances, especially later Sun thru Tue night. The deep southerly flow thru the central CONUS pulls a 1.5 to 2 inch PW airmass (2-3 std deviations above normal) northward into the area Sun with this airmass to then remain into Tue night. As shortwaves ripple northward thru the flow and the area east of sfc thru 700mb troughing in the plains, rounds of SHRA/TSRA expected across much of the Upper Midwest, starting Sun afternoon and continuing into at least Tue night (ECMWF slower and would continue higher SHRA/TSRA chances thru Wed). Given the timing/detail differences, model/ensemble consensus rain chances in the 60-80% range much of Sun afternoon thru Tue evening good for now. Any TSRA in this environment will be efficient rain makers with a heavy rain threat. The prolonged nature of the heavy rain threat this period is the real danger for flooding. Model precip totals from Sun night thru Tue night of as much as 2 to 5 inches, somewhere across our landscape already plenty wet from recent rains. Will continue to message the threat/danger of potentially significant flooding next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1248 PM CDT Thu Oct 4 2018 The clouds will be on the increase this afternoon as a low pressure system approaches the region from the Central Plains. The clouds will be mainly MVFR through 05.10z and then drop down int the MVFR/IFR range on Friday morning. Showers and scattered storms will move into the TAF sites tonight, but not anticipating any visibility restrictions from them. With the storms being scattered, did not include any timing on them at this time. && .HYDROLOGY... Issued at 325 AM CDT Thu Oct 4 2018 The next chance for flooding rains looks to be on Friday night across roughly the SE 1/3 of the fcst area including SW WI and parts of NE IA. PW values climb to 1.5 to 2 inches and warm cloud depths will be around 4 km. This will make any TSRA efficient rain makers and result in the threat for heavy rain, and flooding, in areas that do not need any more rain for a while. From Sunday afternoon into Wednesday, the models continue to show precipitable water values of 1.5 to 2 inches advecting northward across the region and warm cloud layer depths of 3.5 to 4 km. This will again be favorable for any TSRA to be efficient rain makers and a potential prolonged period of higher rain chances as a series of low pressure systems lift N/NE through the region. With a wet ground, repeated rounds of rain - especially heavy - would result in flooding. It could be considerable and widespread - flash flooding and river flooding alike. Rivers prone to rapid rises will be very susceptible to very fast rises resulting in flooding in just a matter of a few hours. A dangerous rainfall setup certainly, and it bares paying close attention to SHRA/TSRA and rainfall fcsts for the next several days. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...RRS LONG TERM....RRS AVIATION...Boyne HYDROLOGY....RRS
Hazardous weather outlook, Oct 4, 2:37 AM CDT, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 237 AM CDT Thu Oct 4 2018 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-051200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 237 AM CDT Thu Oct 4 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight There are slight chances for thunderstorms tonight over portions of northeast Iowa and far southwest Wisconsin. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible from Friday afternoon through Sunday afternoon mainly south of Interstate 90. The main threats are locally heavy rain and lightning. Looking farther ahead, periods of showers and storms will continue Sunday night through Wednesday. The threat for widespread heavy rain increases, as does the potential for more flooding. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Wetenkamp
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:05 PM CDT | Special Weather Statement | ARX | Buffalo | 40 min |
| Oct 3, 7:33 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 27 min |
| Oct 3, 7:38 PM CDT | Special Weather Statement | ARX | Clark | 67 min |
| Oct 3, 8:01 PM CDT | Special Weather Statement | ARX | Jackson | 59 min |
| Oct 3, 8:25 PM CDT | Special Weather Statement | ARX | Crawford, Richland | 80 min |
| Oct 3, 8:31 PM CDT | Special Weather Statement | ARX | Monroe | 44 min |
| Oct 3, 8:42 PM CDT | Special Weather Statement | ARX | Adams, Juneau | 63 min |
| Oct 3, 8:48 PM CDT | Special Weather Statement | ARX | Grant | 72 min |
| Oct 3, 7:58 PM CDT | Special Weather Statement | ARX | Allamakee, Clayton, Fayette | 77 min |
Nearby
Flash Flood Watches in Wisconsin, 2018Flash Flood Watches in Iowa, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.